# SDR IPXA2020120463065

- Difficulty date: December 3, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 65,977 hours, 18,524 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION, NO EMERGENCY DECLARED/EQUIP USED.  ONCE AGAIN L2 "AIL DEF DISAG" MESSAGE ON DEPART AFTER SLAT RETRACTION W/SIGNIFICANT ROLL TO THE LEFT.  QRH PROCED FOLLOWED.  THIS TIME THE MESSAGE REMAINED & AILERON (RT) REMAINED DEFLECTED.  DIVERT TO HNL.  DEFERRED TAKEOFF DEFLECTED AILERON SYSTEM, IAW MEL 27-13-2-0-1.  DMP C/W.  R & R INBOARD AILERON DEFLECTION CONTROL ACTUATOR, IAW AMM 27-16-01.  OPERATIONS CHECK GOOD.
